Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 11, 2017, 2:13 AM CDT for Bell County, Coryell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 2:13 AM CDT (07:13 UTC)
- Expired
- Apr 11, 2017, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 60 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
856
WGUS54 KFWD 110713
FFWFWD
TXC027-099-111015-
/O.NEW.KFWD.FF.W.0010.170411T0713Z-170411T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
213 AM CDT TUE APR 11 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Southern Coryell County in central Texas...
Central Bell County in central Texas...
* Until 515 AM CDT.
* At 212 AM CDT, local law enforcement officials reported heavy rain
across the warned area. Two to over 5 inches of rain have already
fallen. The Bell County Sheriff's Office reported that numerous
roads across the County were flooded. The Coryell County
Sheriff's Office reported that CR 142 in the Pidcoke area was
flooded.
* Some locations that will experience flooding include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton, Gatesville,
McGregor, Fort Hood, Nolanville, Morgan's Point Resort, Salado,
Troy, Mother Neff State Park, Fort Gates, Oglesby and South
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3127 9804 3148 9753 3132 9742 3124 9734
3128 9727 3104 9711 3096 9781
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 1:38 AM CDT, 35 minutes earlier.
Area forecast discussion, Apr 11, 1:38 AM CDT, 35 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 138 AM CDT Tue Apr 11 2017 .AVIATION... /06Z TAFs/ A frontal boundary is south of the I-20 corridor, but a thunderstorm-disrupted wind field is making it difficult to discern its precise location. The Metroplex will remain well north of the boundary, and north flow will prevail through the daylight hours today. In Central Texas, thunderstorms will maintain the chaotic wind field though northeast winds should dominate. The most intense convection will be near the front, impacting Waco into the predawn hours. But redevelopment in the vicinity of Coleman is proof that there is still plenty of forcing upstream. Although severe weather is not anticipated in the Metroplex, elevated convection is currently developing above the frontal boundary west of the I-35 corridor, and these cells may pose a lightning threat beyond the current AWW expiration time of 07Z. Outside of any temporary lowerings with thunderstorms, VFR ceilings will prevail within the Metroplex. Guidance continues to believe ceilings should fall into the MVFR category, but with the frontal boundary being nearly stationary and even higher VFR ceilings deeper into the cool air, this is looking unlikely. However, Waco will be close enough to the surface front that MVFR ceilings are expected to persist much of the morning. Winds will veer today, and by Tuesday night, light easterly surface flow will prevail. This should result in a deterioration of both ceilings and visibility, which is reflected in the Waco TAF and the extended portion of the DFW TAF. 25 && .UPDATE... Sent a quick update to let Severe Thunderstorm Watch 139 expire and replace it with Severe Thunderstorm Watch 140 which includes locations along and south of an Athens to Waco line. Storms will continue along and ahead of a nearly stationary front. Since convection has been scattered in nature and slow to develop, the expected cold pool has also not developed as expected. Therefore, the cold front should linger across the southern zones for much of the overnight hours. Convection will not only continue to develop along and ahead of the front but also well behind the front where mid level lapse rates are still high. Large scale forcing is also increasing due to the arrival of a shortwave trough from West Texas. The storms north of the front may produce some brief hail around 1 inch or a bit larger. The storms along and ahead of the front will be capable of large hail, damaging winds and heavy rainfall. Flash flooding has already been observed in some of the southern counties this evening and this will likely continue overnight. Therefore, we will leave the Flash Flood Watch in place across the southern zones through 7 AM. 79 && .PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/ A weak shortwave will translate across the region on Tuesday and result in scattered showers and thunderstorms through the day. This activity will remain elevated above the front and should remain well below severe limits. Once the shortwave trough axis passes to the east, a weak ridge will build in from the west and result in a brief dry period Tuesday night. The presence of the ridge will be very temporary due to the development of a strong trough across the western states. A series of shortwaves will round the base of the long wave trough and bring multiple chances for rain and thunderstorms Thursday through Sunday with the best chances Thursday and again on Sunday. At this time the severe potential appears low with the end of the week/weekend storms. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 61 79 63 80 63 / 10 20 10 30 20 Waco 61 79 62 79 62 / 10 20 10 20 10 Paris 58 75 60 79 60 / 10 20 10 20 10 Denton 57 77 61 79 61 / 10 20 20 40 20 McKinney 58 77 61 78 61 / 10 20 10 30 20 Dallas 62 79 64 80 63 / 10 20 10 30 10 Terrell 60 78 62 79 61 / 10 20 10 20 10 Corsicana 62 79 62 79 61 / 20 20 10 20 10 Temple 61 78 62 78 62 / 20 20 10 20 10 Mineral Wells 57 78 61 78 60 / 10 20 20 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148- 156>162-174-175. && 25/58
Hazardous weather outlook, Apr 10, 11:40 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1140 PM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1140 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms across all of North and Central Texas through the night. Severe thunderstorms are possible, but most likely south of a line from Goldthwaite to Hillsboro to Athens. Large hail and damaging winds are the primary hazards. Heavy rainfall is also likely in the most favored severe weather area which may result in flash flooding. Therefore, a Flash Flood Watch is in effect until 7 AM. Locations north of a Goldthwaite to Hillsboro to Athens line may see hail near or slightly larger than the size of quarters. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible Tuesday southeast of a line from Bonham to Weatherford to Comanche. Severe storms are not expected. Isolated to scattered thunderstorms will be possible, periodically, across much of the region Tuesday night through Friday. Cloud to ground lightning will be the primary hazard. Severe weather appears unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through the night but especially southeast of a line from Goldthwaite to Hillsboro to Athens.
In the hours before
Special weather statement, Apr 11, 1:22 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
122 AM CDT TUE APR 11 2017
TXZ095-110645-
Lamar TX-
122 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAMAR COUNTY UNTIL
145 AM CDT...
At 121 AM CDT, Doppler radar was tracking a strong thunderstorm
north of Paris, moving northeast at 30 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Paris and Sun Valley.
LAT...LON 3363 9554 3378 9565 3389 9547 3389 9546
3387 9546 3387 9534 3389 9533 3389 9532
3388 9531 3371 9531
TIME...MOT...LOC 0621Z 241DEG 25KT 3375 9552
05Local storm report, Apr 11, 1:29 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM FLASH FLOOD NOLANVILLE 31.08N 97.62W
04/11/2017 BELL TX TRAINED SPOTTER
FLASH FLOODING IN NOLANVILLE. 6 INCHES OF WATER COVERING
FM 439.Special weather statement, Apr 11, 1:43 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
143 AM CDT TUE APR 11 2017
TXZ117-131-110715-
Hood TX-Parker TX-
143 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARKER AND
NORTHEASTERN HOOD COUNTIES UNTIL 215 AM CDT...
At 143 AM CDT, Doppler radar was tracking a strong thunderstorm over
Oak Trail Shores, or near Granbury, moving northeast at 15 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Granbury, Aledo, Annetta, Oak Trail Shores, Annetta South and Annetta
North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3267 9780 3272 9755 3255 9755 3255 9761
3251 9762 3242 9777 3250 9794
TIME...MOT...LOC 0643Z 232DEG 13KT 3250 9782
05Special weather statement, Apr 11, 1:46 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
146 AM CDT TUE APR 11 2017
TXZ102-103-110715-
Denton TX-Wise TX-
146 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE AND
SOUTHWESTERN DENTON COUNTIES UNTIL 215 AM CDT...
At 146 AM CDT, Doppler radar was tracking a strong thunderstorm near
New Fairview, or 8 miles northeast of Briar, moving east at 15 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Denton, Flower Mound, Southlake, Trophy Club, Roanoke, Pecan Acres,
Argyle, Justin, Northlake, Haslet, Bartonville, New Fairview, Aurora,
Corral City, Rhome, Ponder, Newark, Westlake and Marshall Creek.
LAT...LON 3322 9721 3299 9715 3299 9740 3300 9750
3311 9753
TIME...MOT...LOC 0646Z 256DEG 14KT 3305 9743
05Special weather statement, Apr 11, 1:50 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
150 AM CDT TUE APR 11 2017
TXZ103-118-119-110730-
Denton TX-Tarrant TX-Dallas TX-
150 AM CDT TUE APR 11 2017
...SPECIAL WEATHER STATEMENT...
At 150 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grapevine, moving northeast at 35 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Plano, Irving, Carrollton, Frisco, Richardson, Lewisville, Flower
Mound, Euless, Bedford, Grapevine, Coppell, The Colony, Farmers
Branch, Southlake, Colleyville, Addison and Hebron.
LAT...LON 3315 9684 3299 9684 3298 9675 3283 9708
3292 9717
TIME...MOT...LOC 0650Z 225DEG 30KT 3291 9707
05Special weather statement, Apr 11, 2:06 AM CDT, 7 minutes before
Special Weather Statement National Weather Service Fort Worth TX 206 AM CDT TUE APR 11 2017 TXZ118-110730- Tarrant TX- 206 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TARRANT COUNTY UNTIL 230 AM CDT... At 205 AM CDT, Doppler radar was tracking a strong thunderstorm over Westworth Village, or over River Oaks, moving northeast at 20 mph. Dime size hail will be possible with this storm. Locations impacted include... Fort Worth, Haltom City, Benbrook, Saginaw, White Settlement, Richland Hills, River Oaks, Sansom Park, Lake Worth, Eagle Mountain, North Richland Hills, Westworth Village, Blue Mound and Westover Hills. LAT...LON 3279 9720 3268 9746 3278 9752 3293 9738 TIME...MOT...LOC 0705Z 242DEG 17KT 3277 9742 05
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:19 PM CDT | Flash Flood Warning | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 7:50 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 43 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 7 hr |
| Apr 11, 5:20 AM CDT | Tornado Warning | FWD | Bell | 25 min |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 11, 7:44 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.